# SDR QXEA2011110701169

- Difficulty date: November 4, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS DOWN FOR C-CHECK.  ACCESS PANEL 524ET HAS SURFACE CORROSION ON PANEL AND ITS MATING SURFACE.   BLENDED CORROSION FOUND WITHIN LIMITS AND COMPLETED REPAIR IAW RD 8/4-57-442 AND RD 8/4-57-445.
